| Catalog Number |
168-330 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Event or Problem Description
Patient reported right side deflation and removal from textured to smooth due to the concerns of the product.Later healthcare professional confirmed deflation and removal from textured to smooth due to the concerns of the product.Device remains implanted.
Additional Manufacturer Narrative
Device evaluation.Based on the device analysis grid, the assessments of the complaint are: ¿ deflation: observed 1 opening assessed as fold flow opening.¿ anxiety product/procedure: unable to observe as it is not related to the device.Additional observations: ¿ creases were observed.¿ wear abrasion observed.¿ yellow particles observed the outside of the device.
Event or Problem Description
Patient reported right side deflation and removal from textured to smooth due to the concerns of the product.Later healthcare professional confirmed deflation and removal from textured to smooth due to the concerns of the product.Device has been explanted.
Event or Problem Description
Device has been explanted.